# SDR DALA2025092907076

- Difficulty date: September 27, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 51,819 hours, 27,108 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF ADJUSTMENT RIGGING POINT K BTW BELLCRANK OF COMPENSATION MECHANISM ON PASSENGER CREW DOOR 832 IN UP POSITION.   PERFORMED ADJUSTMENT RIGGING POINT K BTW BELLCRANK OF COMPENSATION MECHANISM ON PASSENGER CREW DOOR 832 IN UP POSITION AS PER A320 FAM AMM 52-13-21-400-001-A. (1221837).
